# SDR HNAA2025092300638

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 45,270 hours, 41,153 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158862
- Part serial: 259
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 44,133 hours, 39,854 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BLEED 1 VALVE FAILED MESSAGE ON TO ROLL.   R & R THE BLEED VALVE IAW AMM 36-11-05. OPS CHECKED GOOD IRT AMM 36-00-00-700-803-A. GROUND RAN AIRCRAFT. NO LEAKS NOTED AT THIS TIME. OKAY FOR SERVICE.
